I want relief from eustachian tube dysfunction. An-hystmns r tAken by me bt it dsnt effective. In audiogram 10% deafness I have. Help me plzz?
Consult with. ENT specialist. Nasal sprays containing vasoconstrictors such as NeoSynephrine and oral or topical steroids can help sometimes. This is a difficult problem. You also need to get tested for allergies.
What are causes of sudden earfullness+sound distorion & tinnitus, goes after a few hours, audiogram normal, no eustachian tube dysfunction?
Sound distortion. The audiogram and eustachian tube may be dysfunctional but a good Ear specialist should be able to take care of your concerns. If that specialist is not helpful please have someone you know set up an appointment with another ENT specialist. Hope all goes well - please keep me posted.
Yes, this can. Lead to chronic middle ear infection, which can affect your eardrum or even auditory nerve. You should consult with ENT specialist.